# SDR VTZA990247

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7654 - IAD-PHL - CREW ABORTED TAKEOFF DUE TO BOTH ENGINES TEMPTED OUT BEFORE TARGET TORQUE.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LEFT AND RT TORQUE SIGNAL CONDITIONS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
